# SDR QXEA2013010700013

- Difficulty date: January 7, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 27,662 hours, 28,461 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FORWARD EMERGENCY EXIT PLACARD PARTIALLY DESTROYED AND UNREADABLE. REMOVED OLD EMERGENCY DITCHING DAM PROCEDURE PLACARD & INSTALLED NEW FROM STOCK EMERGENCY DITCHING DAM PROCEDURE PLACARD WHERE OLD ONE WAS. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
